# SDR SWIA2020080451598

- Difficulty date: June 27, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R32208131
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 RH & LH SIDE OF BL0 VERTICAL POST HAS ONE EACH INDICATION .15" LONG BY 80% FSH IN THE UPPER AFTER RADIUS @ WL69. FAILED NDT INSPECTION.    (C-CHECK) RO 7/31/2020    REMOVED AND REPLACED FS 409+128 VERTICAL POST AT RH AND LH OF BL0 IAWE CRJ 200 SRM AND REO AND SKYWEST TASK CARD. M-337 ATTACHED. NO WEIGHT CHANGE REQUIRED
